# SDR IXXA20201021500

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,084 hours, 25,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE: R4 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE.  RELAMPED R4 DOOR EXTERIOR EMERGENCY LIGHT (ESCAPE SLIDE LIGHT), IAW B757 AMM 33-51-06.  OPERATIONAL CHECK SATISTFACTORY.  FAULT NOT DUPLICATED.  AIRCRAFT RELEASED TO SERVICE.
